# SDR YENA2021040200215

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 63,792 hours, 22,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Not Reported
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FUSELAGE/ NOSE FWD FUSELAGE/ CROSSBEAM SPLICING FR 20 RH (SB A320-53-1286) – INSPECTION  (THIS IS CONSIDERED A MAJOR REPAIR)
